|Does Glucosamine interfere with HIV Meds
Aug 5, 2003
Not really sure to which site to address this to, however you have been a straight shooter with me all the way and I know you work out. I lift weights and my shoulder is starting to bother me. The Doc says it is bone rubing against bone, and I should avoid any lifting which involves the shoulder. Several have suggested I take Glucasomine, but others tell me Glucasomine will interfere with my HIV meds which are Sustiva, Abacavir and Epivir. What do you think. I am now a 71 year old weight lifter, and hope to conitnue well into my 70s. Thanks for all of your help in the past, you have no idea how great it is to be able to he turn to somone that you can truly trust when it comes to being infected with HIV.
Response from Dr. Frascino
Well I try to shoot as straight as I can, but sometimes it goes off to the left. Glucosamine does not interfere with HIV medications, so go ahead and give it a try. Yes, keep lifting. See you at the bench press.
Lower levels on Testim
Newfill (choosing a Doctor)
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- How Effective Are Swabs When Testing For An Std?
- Are Watery Eyes A Symptoms Of HIV?
- Can Vaginal Fluid On The Condom Transmit Hiv?
- Does Lambskin Condom Look Different From Latex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.